# SDR AALA20050692

- Difficulty date: October 19, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- System (JASC): 2150 · Cabin Cooling System
- Part: Manifold
- Condition: Defective
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JAX - AFTER TAKEOFF SMOKE IN CABIN.  TURNED OFF PACK DURING APPROACH AND SMOKE DISSIPATED.  LANDED JAX NO INCIDENT.  REPLACED ELEVATOR POWER MANIFOLD AND COALESCER BAGS.  CONDUCTED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
